EconPapers    
Economics at your fingertips  
 

Restrictions on statistics imposed by method of measurement: Some reality, much mythology

Arnold Binder

Journal of Criminal Justice, 1984, vol. 12, issue 5, 467-481

Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-2352(84)90094-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jcjust:v:12:y:1984:i:5:p:467-481

Access Statistics for this article

Journal of Criminal Justice is currently edited by Matthew DeLisi

More articles in Journal of Criminal Justice from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jcjust:v:12:y:1984:i:5:p:467-481